My doctor perscribed me ativan for my severe anxiety and insomnia, it worked great for my anxiety but this pill made me sick to the point that I could not eat anything, he then perscribed me clorazapate doesn't make me sick but doesn't help with my anxiety as much as I would like can someone tell me another option I could speak to my doctor about
averis30; could be the Ativan was just to strong to start and make you nauseated at first ask if you can try 1/2 but don't take the clorazepate at the same time.One or the other. And if that does not work the doctor is well aware of all the different Benzodiazepine's
averis; the other very common ones to use are Xanax and Klonopin all in the same family of drugs but some work better than others all you can do is try. Chuck1957 And both come in generic also.
I feel like chuck went on a commenting spree a few years back, having commented on every drug I’ve searched, whether for myself or someone else. I’d take his “expertise” with a grain of salt, especially since it’s his personal experience.
Back on track in 2018...
I started getting nauseous when I was switched from one generic to another, I think. I had to start taking large amounts (6-8mg), in order to avoid that weird nausea feeling, plus vomiting for 12 hours. Once I started to consistently run out way too early, I requested a change, for a few months. My Dr. moved me to clonazepam, which made me too tired, for too long. When I went back to lorazepam, I made sure to use a pharmacy with a different brand than my last and I had no issues with 1mg doses. Just my experience with this med but hope it helps.
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.